# SDR BAGA2024021900006

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N190BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 1900060
- Aircraft time: 22,525 hours, 17,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING THE HEAVY CHECK INSPECTION OF N190BZ, ZONAL INSPECTION CARDS FOUND L/H WING T/E LOWER SKIN CRACKED AT RIB 10. REPAIR SIGNED OFF ON 2/16/2024 AS A MAJOR REPAIR. AIRCRAFT WAS RETURNED TO SERVICE ON 2/16/2024.
